# SDR DALA2024102110232

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0618584) CORROSION ON FLOOR BEAM STRUCTURE, STA. 947, LBL 25, WL 208. REPAIRED FLOOR BEAM STRUCTURE STA 947, LBL 25, WL 208 PER B737-900 S.R.M 53-70-51-2R-5.
